MathSciNet Relay Station
MathSciNet bibliographic data
MR138888 35.62
Ilʹin, A. M.; Kalašnikov, A. S.; Oleĭnik, O. A. Second-order linear equations of parabolic type. (Russian) Uspehi Mat. Nauk 17 1962 no. 3 (105), 3–146.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement